Alert archive / Oklahoma / Tornado Warnings in 2020

Tornado Warning 33, NWS Norman, OK

September 1, 2020Hughes County, Pontotoc County, Seminole County, Oklahoma

NWS Norman, OK issued this tornado warning at Sep 1, 2020, 12:38 AM CDT for Hughes County, Pontotoc County, Seminole County, Oklahoma. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 1, 2020, 12:38 AM CDT (05:38 UTC)
Expired
Sep 1, 2020, 1:15 AM CDT
In force
37 min
Issued by
NWS Norman, OK
Area
Storm-based polygon
Tornado
Radar indicated
Hail
0.0 in

Counties Hughes County, OK, Pontotoc County, OK, Seminole County, OK

The radar

The Norman radar (KTLX), 83 km from the middle of the area, began a volume at 05:41 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 31, 3:53 PM CDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Fort Worth, TX (KFWD), launched 00:00Z, 5.6 hours before the alert went out and 241 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Fort Worth, TX at 00:00Z on 2020-09-01Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1092 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Fort Worth, TX at 00:00Z on 2020-09-01The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 91 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1092 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
2152 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
91 m²/s²
0-3 km storm-relative helicity
146 m²/s²
Significant tornado parameter
0.0
Supercell composite
7.1

Open this sounding in Storm Lab

The text

As transmitted.

314 
WFUS54 KOUN 010538
TOROUN
OKC063-123-133-010615-
/O.NEW.KOUN.TO.W.0033.200901T0538Z-200901T0615Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Norman OK
1238 AM CDT Tue Sep 1 2020

The National Weather Service in Norman has issued a

* Tornado Warning for...
  Southeastern Seminole County in east central Oklahoma...
  Northeastern Pontotoc County in east central Oklahoma...
  West central Hughes County in southeastern Oklahoma...

* Until 115 AM CDT.
    
* At 1238 AM CDT, a severe thunderstorm capable of producing a
  tornado was located over Francis, moving northeast at 20 mph.

  HAZARD...Tornado.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* Locations impacted include...
  Byng, Allen, Francis, Sasakwa and Spaulding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3482 9659 3489 9667 3506 9647 3492 9632
TIME...MOT...LOC 0538Z 225DEG 15KT 3488 9660 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

BRB
2 follow-up statements
003 
WWUS54 KOUN 010554
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
1254 AM CDT Tue Sep 1 2020

OKC063-123-133-010615-
/O.CON.KOUN.TO.W.0033.000000T0000Z-200901T0615Z/
Seminole OK-Pontotoc OK-Hughes OK-
1254 AM CDT Tue Sep 1 2020

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 115 AM CDT FOR
SOUTHEASTERN SEMINOLE...NORTHEASTERN PONTOTOC AND WEST CENTRAL HUGHES
COUNTIES...
    
At 1254 AM CDT, a severe thunderstorm capable of producing a tornado
was located near Francis, moving northeast at 15 mph.

HAZARD...Tornado.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

Locations impacted include...
Sasakwa and Spaulding. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a storm shelter, safe room, or an interior
room on the lowest floor of a sturdy building. Avoid windows. If you
are outdoors, in a mobile home, or in a vehicle, move to the closest
substantial shelter and protect yourself from flying debris.

&&

LAT...LON 3485 9655 3492 9663 3506 9647 3493 9633
TIME...MOT...LOC 0554Z 210DEG 11KT 3492 9658 

TORNADO...RADAR INDICATED
HAIL...0.00IN

$$

BRB
458 
WWUS54 KOUN 010605
SVSOUN

Severe Weather Statement
National Weather Service Norman OK
105 AM CDT Tue Sep 1 2020

OKC063-123-133-010615-
/O.EXP.KOUN.TO.W.0033.000000T0000Z-200901T0615Z/
Seminole OK-Pontotoc OK-Hughes OK-
105 AM CDT Tue Sep 1 2020

...THE TORNADO WARNING FOR SOUTHEASTERN SEMINOLE...NORTHEASTERN
PONTOTOC AND WEST CENTRAL HUGHES COUNTIES WILL EXPIRE AT 115 AM
CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer appears capable of producing a tornado.
Therefore, the warning will be allowed to expire.

LAT...LON 3485 9655 3492 9663 3506 9647 3493 9633
TIME...MOT...LOC 0605Z 225DEG 15KT 3495 9654 

$$

BRB

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this tornado warning went out at Sep 1, 12:26 AM CDT, 12 minutes earlier.

Area forecast discussion, Sep 1, 12:26 AM CDT, 12 minutes before
Area Forecast Discussion
National Weather Service Norman OK
1226 AM CDT Tue Sep 1 2020

...New AVIATION...

.SHORT TERM...
(This evening through Tuesday)
Issued at 209 PM CDT Mon Aug 31 2020

Currently, showers are ongoing along an east-west corridor in
central Oklahoma along a low to mid level moisture maxima. These
showers will likely continue to develop along the moisture axis,
with shower development beginning to extend through southwestern
Oklahoma into western north Texas.

This afternoon, a cold front will continue to move southward into
central Oklahoma. Thunderstorm development along this cold front is
likely through central and southwestern Oklahoma as well as western
north Texas, mainly after 4pm. With the models not having a good
handle on the ongoing showers (in particular with occurrence and
placement), observations and mesoanalysis will be important with
this event. Current CAMs runs as well as mesoscale analysis indicate
widespread CAPE values >4000 J/kg, with bulk shear (0-6km) >30kts.
Along with the cold front forcing, this should be sufficient for the
initial possible development of a couple supercells. All hazards are
possible with these storms: large hail, strong winds, heavy
rainfall, and a chance for a tornado or two.

There is a high uncertainty with the tornado potential, in
particular if the storms are able to become surface based. Ongoing
cloud cover across central Oklahoma has suppressed the temperatures
(upper 80s/low 90s), whereas in northern parts of central Oklahoma
where there have been clear skies, surface temperatures are warmer
in the mid 90s. In addition, surface winds are fairly weak ahead of
the front, and 0-1km shear has been fairly low (<10kts). These
parameters will need to be monitored as the cold front moves
southward.

Zwink

&&

.LONG TERM...
(Tuesday night through next Sunday)
Issued at 209 PM CDT Mon Aug 31 2020

Additional precipitation chances continue through Tuesday and
Wednesday as multiple mid level shortwaves continue to move through
the region. Models still diverge on the movement and path of the
upper level cyclone and trough that will approach the region
Wednesday into Thursday. The ECMWF solution still stalls the
cyclone, however it becomes stationary further east in western
Texas, which could result in additional rain through parts of
southern Oklahoma and western north Texas. The GFS remains
progressive, however the movement has slowed considerably, with the
cyclone not exiting the region until Friday. With these changes,
forecasted precipitation chances have increased through Friday, and
chances of precip have continued through Saturday.

With the high confidence in continual heavy rain in southern
Oklahoma, flooding will be an increasing concern for the region. A
flood watch will be issued for this area.

Zwink

&&

.AVIATION...
(06Z TAFS)
Issued at 1224 AM CDT Tue Sep 1 2020

Ceilings will be variable this TAF period, although expected to
remain primarily in the MVFR/VFR range. Showers/storms are
expected throughout the TAF period with heavy rain possible in
some areas. Winds will also be variable due to outflow, etc.

&&

.PRELIMINARY POINT TEMPS/POPS...
Oklahoma City OK  70  82  68  84 /  80  70  30  40
Hobart OK         68  84  67  89 /  70  60  30  30
Wichita Falls TX  70  83  69  87 /  80  70  30  40
Gage OK           63  84  63  89 /  60  40  10  20
Ponca City OK     67  82  68  85 /  60  50  20  30
Durant OK         71  84  70  87 /  80  80  40  40

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...Flood Watch through Thursday morning for OKZ032-039>048-050>052.

TX...Flood Watch through Thursday morning for TXZ086-089-090.

&&

SHORT TERM...50
LONG TERM....50
AVIATION...25
Hazardous weather outlook, Aug 31, 10:29 PM CDT, 2 hours 9 minutes before
Hazardous Weather Outlook...UPDATED
National Weather Service Norman OK
1029 PM CDT Mon Aug 31 2020

OKZ004>048-050>052-TXZ083>090-020330-
Harper-Woods-Alfalfa-Grant-Kay-Ellis-Woodward-Major-Garfield-
Noble-Roger Mills-Dewey-Custer-Blaine-Kingfisher-Logan-Payne-
Beckham-Washita-Caddo-Canadian-Oklahoma-Lincoln-Grady-McClain-
Cleveland-Pottawatomie-Seminole-Hughes-Harmon-Greer-Kiowa-Jackson-
Tillman-Comanche-Stephens-Garvin-Murray-Pontotoc-Coal-Cotton-
Jefferson-Carter-Johnston-Atoka-Love-Marshall-Bryan-Hardeman-
Foard-Wilbarger-Wichita-Knox-Baylor-Archer-Clay-
1029 PM CDT Mon Aug 31 2020

This hazardous weather outlook is for portions of northern...
western...central...and southern Oklahoma...and western north
Texas.

.DAY ONE...Tonight...

.Thunderstorms...
Thunderstorms will continue to develop overnight across portions
of central and southern Oklahoma, and portions of north Texas.
Some of these storms could become severe producing hail up to the
size of golf balls and wind gusts exceeding 65 mph. The threat of
severe weather could continue into the early morning hours.

In addition to the severe storms, heavy rainfall may also result
in flash flooding.

.SPOTTER AND EMERGENCY MANAGEMENT STATEMENT...

Storm spotter groups and emergency management personnel across
central and southern Oklahoma should prepare for severe weather
operations through 2 AM.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday...

.Thunderstorms...
Showers and thunderstorms will remain possible across at least
parts of the area throughout much of the week with the highest
chances Tuesday and Wednesday. Some strong to severe storms could
be possible but heavy rain that could lead to flooding in some
areas will also be a concern through at least the first half of
the week.

Get graphics and more details at weather.gov/norman...and follow
our weather forecast office on Twitter and Facebook.

In the hours before

Special weather statement, Aug 31, 10:45 PM CDT, 1 hour 53 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1045 PM CDT Mon Aug 31 2020

OKZ030-031-010415-
Pottawatomie OK-Seminole OK-
1045 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR central Pottawatomie and
southwestern Seminole Counties Until 1115 PM CDT...

AT 1042 PM CDT, a strong thunderstorm was located near St. Louis,
moving east at 20 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Seminole, Maud, Bowlegs, St. Louis, Brooksville, Lima and Harjo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3503 9698 3521 9698 3525 9658 3498 9659
TIME...MOT...LOC 0342Z 270DEG 17KT 3510 9685

BRB
Special weather statement, Aug 31, 10:55 PM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1055 PM CDT Mon Aug 31 2020

OKZ017-018-024-010430-
Kingfisher OK-Canadian OK-Blaine OK-
1055 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR southwestern Kingfisher...
northwestern Canadian and southeastern Blaine Counties Until 1130 PM
CDT...

AT 1052 PM CDT, a strong thunderstorm was located near Geary, moving
northeast at 10 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...

Locations impacted include...
Geary.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3571 9805 3555 9835 3561 9845 3583 9824
TIME...MOT...LOC 0352Z 231DEG 10KT 3561 9831

BRB
Special weather statement, Aug 31, 10:56 PM CDT, 1 hour 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1056 PM CDT Mon Aug 31 2020

OKZ024-010430-
Canadian OK-
1056 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR central Canadian County Until
1130 PM CDT...

AT 1055 PM CDT, a strong thunderstorm was located near El Reno,
moving northeast at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 40 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
El Reno.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3543 9810 3550 9815 3562 9793 3546 9785
TIME...MOT...LOC 0355Z 246DEG 15KT 3550 9804

BRB
Special weather statement, Aug 31, 11:00 PM CDT, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1100 PM CDT Mon Aug 31 2020

OKZ025-010430-
Oklahoma OK-
1100 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR western Oklahoma County Until
1130 PM CDT...

AT 1057 PM CDT, a strong thunderstorm was located over northwestern
Oklahoma City, moving northeast at 10 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...
Minor flooding in areas of poor drainage...

Locations impacted include...
Northern Oklahoma City, western Edmond, Bethany, Warr Acres, The
Village, Nichols Hills, Forest Park, Woodlawn Park, Lake Aluma, The
Capitol, Wiley Post Airport, The Fairgrounds and Downtown Edmond.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3544 9754 3552 9767 3572 9753 3561 9734
TIME...MOT...LOC 0357Z 223DEG 10KT 3552 9757

BRB
Special weather statement, Aug 31, 11:35 PM CDT, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1135 PM CDT Mon Aug 31 2020

OKZ024-010500-
Canadian OK-
1135 PM CDT Mon Aug 31 2020

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Canadian County
Until midnight CDT...

AT 1133 PM CDT, a strong thunderstorm was located 4 miles northeast
of Union City, moving east at 15 MPH.

HAZARDS INCLUDE...
Hail up to the size of nickels...
Wind gusts to 50 MPH...

Locations impacted include...
El Reno, Yukon, Mustang, Union City and Richland.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3558 9781 3538 9767 3537 9793 3538 9794
      3548 9798
TIME...MOT...LOC 0433Z 254DEG 12KT 3545 9791

BRB
Special weather statement, Sep 1, 12:32 AM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE Norman OK
1232 AM CDT Tue Sep 1 2020

OKZ040>042-046-047-051-010600-
Carter OK-Garvin OK-Johnston OK-Marshall OK-Pontotoc OK-Murray OK-
1232 AM CDT Tue Sep 1 2020

...SIGNIFICANT WEATHER ADVISORY FOR southeastern Carter...east
central Garvin...western Johnston...northwestern Marshall...
southwestern Pontotoc and eastern Murray Counties Until 100 AM CDT...

AT 1231 AM CDT, strong thunderstorms were along a line extending from
near Stratford to near Sulphur to 4 miles northwest of Lebanon,
moving northeast at 35 MPH.

HAZARDS INCLUDE...
Wind gusts over 50 MPH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Monitor the weather situation closely and be alert for threatening
weather conditions.

&&

LAT...LON 3399 9693 3401 9694 3401 9696 3402 9697
      3407 9697 3447 9702 3472 9701 3485 9669
      3459 9669 3409 9667
TIME...MOT...LOC 0531Z 235DEG 30KT 3480 9694 3452 9695 3404 9694

BRB

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 31, 7:00 PM CDTSpecial Weather StatementOUNMcClain15 min
Aug 31, 7:01 PM CDTSpecial Weather StatementOUNCanadian29 min
Aug 31, 7:02 PM CDTSpecial Weather StatementOUNNoble28 min
Aug 31, 7:20 PM CDTSpecial Weather StatementOUNCleveland25 min
Aug 31, 7:30 PM CDTSevere Thunderstorm WarningOUNGrady, McClain30 min
Aug 31, 7:31 PM CDTSevere Thunderstorm WarningOUNMcClain29 min
Aug 31, 7:34 PM CDTSpecial Weather StatementOUNNoble26 min
Aug 31, 7:41 PM CDTSevere Thunderstorm WarningOUNPottawatomie, Seminole49 min
Aug 31, 7:54 PM CDTSpecial Weather StatementOUNKay21 min
Aug 31, 8:00 PM CDTSevere Thunderstorm WarningOUNGrady, McClain30 min
Aug 31, 8:04 PM CDTSpecial Weather StatementOUNCleveland26 min
Aug 31, 8:14 PM CDTSpecial Weather StatementOUNKay31 min
Aug 31, 8:17 PM CDTSpecial Weather StatementOUNGrady28 min
Aug 31, 8:21 PM CDTAreal Flood AdvisoryOUNCanadian3 hr
Aug 31, 8:23 PM CDTSpecial Weather StatementOUNGarfield22 min
Aug 31, 8:28 PM CDTSpecial Weather StatementOUNMcClain32 min
Aug 31, 8:47 PM CDTSpecial Weather StatementOUNOklahoma43 min
Aug 31, 8:57 PM CDTSpecial Weather StatementOUNCleveland18 min
Aug 31, 9:05 PM CDTAreal Flood AdvisoryOUNCanadian, Oklahoma3 hr
Aug 31, 9:15 PM CDTSpecial Weather StatementOUNPottawatomie15 min
Aug 31, 9:16 PM CDTSpecial Weather StatementOUNTillman44 min
Aug 31, 9:24 PM CDTSevere Thunderstorm WarningOUNCleveland, Pottawatomie51 min
Aug 31, 9:38 PM CDTSpecial Weather StatementOUNCanadian37 min
Aug 31, 9:40 PM CDTSevere Thunderstorm WarningOUNCanadian35 min
Aug 31, 9:58 PM CDTSpecial Weather StatementOUNCanadian17 min
Aug 31, 10:13 PM CDTSevere Thunderstorm WarningOUNCanadian32 min
Aug 31, 10:15 PM CDTSevere Thunderstorm WarningOUNPottawatomie30 min
Aug 31, 10:33 PM CDTSpecial Weather StatementOUNCanadian27 min
Aug 31, 10:36 PM CDTSpecial Weather StatementOUNOklahoma24 min
Aug 31, 10:42 PM CDTFlash Flood WarningOUNCanadian, Oklahoma4 hr
Aug 31, 10:45 PM CDTSpecial Weather StatementOUNPottawatomie, Seminole30 min
Aug 31, 10:48 PM CDTAreal Flood AdvisoryOUNCaddo, Canadian3 hr
Aug 31, 10:55 PM CDTSpecial Weather StatementOUNBlaine35 min
Aug 31, 10:56 PM CDTSpecial Weather StatementOUNCanadian34 min
Aug 31, 11:00 PM CDTSpecial Weather StatementOUNOklahoma30 min
Aug 31, 11:09 PM CDTSevere Thunderstorm WarningOUNHughes, Seminole30 min
Aug 31, 11:26 PM CDTFlash Flood WarningOUNCanadian3 hr
Aug 31, 11:35 PM CDTSpecial Weather StatementOUNCanadian25 min
Sep 1, 12:06 AM CDTAreal Flood AdvisoryOUNCleveland, Oklahoma3 hr
Sep 1, 12:14 AM CDTSevere Thunderstorm WarningOUNPontotoc, Seminole31 min
Sep 1, 12:15 AM CDTSevere Thunderstorm WarningOUNHughes30 min
Sep 1, 12:17 AM CDTTornado WarningOUNHughes28 min
Sep 1, 12:32 AM CDTSpecial Weather StatementOUNPontotoc28 min
Sep 1, 12:41 AM CDTSpecial Weather StatementOUNCleveland34 min
Sep 1, 12:44 AM CDTTornado WarningOUNHughes31 min
Sep 1, 12:57 AM CDTAreal Flood AdvisoryOUNHughes, Pontotoc, Seminole3 hr
Sep 1, 1:29 AM CDTFlash Flood WarningOUNHughes3 hr
Sep 1, 2:21 AM CDTAreal Flood WarningOUNCanadian9 min
Sep 1, 2:44 AM CDTAreal Flood WarningOUNCanadian, Oklahoma3 hr
Sep 1, 2:49 AM CDTAreal Flood WarningOUNCanadian3 hr
Sep 1, 4:11 AM CDTRiver Flood AdvisoryOUNPottawatomie, Seminole3 hr
Sep 1, 4:17 AM CDTAreal Flood WarningOUNHughes3 hr
Sep 1, 5:17 AM CDTRiver Flood AdvisoryOUNCanadian, Oklahoma15 hr
Sep 1, 5:55 AM CDTFlash Flood WarningOUNHughes, Pontotoc, Pottawatomie, Seminole3 hr
Sep 1, 6:00 AM CDTFlash Flood WarningOUNGarvin, Grady, McClain3 hr
Sep 1, 6:48 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Garvin, Johnston, Murray, Pontotoc3 hr
Sep 1, 7:42 AM CDTAreal Flood AdvisoryOUNCarter, Garvin, Murray3 hr
Sep 1, 8:07 AM CDTFlash Flood WarningOUNAtoka3 hr
Sep 1, 8:11 AM CDTAreal Flood AdvisoryOUNAtoka, Bryan, Johnston, Love, Marshall3 hr
Sep 1, 8:17 AM CDTAreal Flood AdvisoryOUNCleveland, Pottawatomie3 hr
Sep 1, 8:34 AM CDTFlash Flood WarningOUNCarter, Murray3 hr
Sep 1, 9:03 AM CDTFlash Flood WarningOUNLove3 hr
Sep 1, 9:50 AM CDTAreal Flood AdvisoryOUNAtoka, Coal, Hughes, Johnston, Murray, Pontotoc3 hr
Sep 1, 11:18 AM CDTRiver Flood WarningOUNPottawatomie, Seminole15 hr
Sep 1, 11:20 AM CDTRiver Flood AdvisoryOUNLincoln, Oklahoma, Pottawatomie22 hr
Sep 1, 2:59 PM CDTSpecial Weather StatementOUNHarper31 min
Sep 1, 4:03 PM CDTAreal Flood AdvisoryOUNCarter, Garvin, Jefferson, Stephens3 hr
Sep 1, 4:18 PM CDTSpecial Weather StatementOUNHarper27 min
Sep 1, 4:35 PM CDTAreal Flood AdvisoryOUNCarter, Jefferson, Murray3 hr
Sep 1, 4:56 PM CDTSpecial Weather StatementOUNHarper34 min
Sep 1, 5:14 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward46 min
Sep 1, 5:59 PM CDTSpecial Weather StatementOUNWoodward31 min
Sep 1, 6:06 PM CDTAreal Flood AdvisoryOUNJohnston, Murray, Pontotoc3 hr

Nearby

Tornado Warnings in Oklahoma, 2020Every tornado warning in 2020Tornadoes in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.